Orthomorphisms and Boolean Algebras of Projections.
Mathematische Zeitschrift, Tome 187 (1984), pp. 361-382
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
order structure of strongly closed algebras of operators generated by equicontinuous Boolean algebras of projections in locally convex spaces, orthomorphisms on Riesz spaces, reflexivity theorem
@article{MZ_1984__187_173497,
author = {Peter G. Dodds and Ben de Pagter},
title = {Orthomorphisms and {Boolean} {Algebras} of {Projections.}},
journal = {Mathematische Zeitschrift},
pages = {361--382},
year = {1984},
volume = {187},
zbl = {0538.46009},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__187_173497/}
}
Peter G. Dodds; Ben de Pagter. Orthomorphisms and Boolean Algebras of Projections.. Mathematische Zeitschrift, Tome 187 (1984), pp. 361-382. http://geodesic.mathdoc.fr/item/MZ_1984__187_173497/